Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 14, 2014, 10:55:18 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 638714
  • Total Topics: 48488
  • Online Today: 204
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: TIVICAY SIDE EFFECTS  (Read 1195 times)

0 Members and 1 Guest are viewing this topic.

Offline cityboy

  • Member
  • Posts: 144
TIVICAY SIDE EFFECTS
« on: May 16, 2014, 12:24:29 PM »
Been on Tivicay and Truvada since the beginning of April.  Switched from Reyataz Norvir and Truvada.

I am getting some burning sensation in my eyes and dryness.

Has anyone had this or any other side effects?

Offline GoForIt

  • Member
  • Posts: 94
Re: TIVICAY SIDE EFFECTS
« Reply #1 on: May 16, 2014, 12:36:47 PM »
Tivicay/Truvada 9 months now and no side effects here.
08/09/2013   Diagnosed WB positive
08/20/2013   CD4-506(28%)  VL-10,800
09/12/2013   CD4-391(28%)  VL-14,900
09/17/2013   Start ART (Truvada & Tivicay)
10/11/2013   CD4-377(26%)  VL-UD
12/20/2013   CD4-590(??%)  VL-UD
03/18/2014   CD4-660(29%)  VL-UD
07/22/2014   CD4-613(29%)  VL-UD
08/01/2014    Start TAF Clinical Trial

Offline survivor703

  • Member
  • Posts: 104
Re: TIVICAY SIDE EFFECTS
« Reply #2 on: May 17, 2014, 12:11:08 AM »
I've been on truvada and tivicay for about two weeks.... no side effects as of yet.
02/14/2012 Diagnosed (Happy valentines day)
02/15/2012 CD4 502 21%, VL 69,134
04/10/2012 CD4 607 22%, VL 60,893
10/08/2012 CD4 615 15%, VL 155,981
03/01/2014 CD4 340 17%  VL 65,689
05/05/2014 1:18PM EST Started Truvada + Tivicay
06/03/2014 CD4 620 20% VL 30 (almost UD!)
Next Labs 08/2014

Offline a2z

  • Member
  • Posts: 193
Re: TIVICAY SIDE EFFECTS
« Reply #3 on: August 04, 2014, 06:45:10 AM »
I will start on Thursday.  From everything I've read, it will be an improvement over my current combo (Truvada/Isentress) which was a HUGE improvement over Truvada/Reyataz/Norvir.
Dates are blood draw dates:
5/23/14: CD4 895 --.-% VL UD - Truvada/Isentress
09/21/09: CD4 898 27.0% VL 120 - back on track, same meds.High level enzymes, but less so
06/15/09: CD4 478 21.8% VL 1150 - high liver enzymes... looks like I may not be resistant
05/22/09: Fixed insurance, resumed medicine
04/17/09: Ran out of medicine, could not resolve insurance problems
04/01/09: CD4 773 28% VL 120 - high liver enzymes
12/01/08: CD4 514 23% VL 630
10/17/08 started Reyataz, Norvir and Truvada. -- possibly minor neuropathy, but otherwise okay.
9/10/08: CD4 345 17%, VL > 78K
8/18/08: CD4 312 18%, VL > 60K (considering meds)
12/19/07: CD4 550 28% VL > 100K (no meds yet)
Diagnosed 10/23/07

Offline Cluffmasta

  • Member
  • Posts: 20
Re: TIVICAY SIDE EFFECTS
« Reply #4 on: August 08, 2014, 12:45:59 AM »
I've been on Tivicay/Truvada for almost 1 year, received it just a week or two after it was released and I've had no side effects.

a2z - You and I have been on all of the exact same regimens in the exact order..being on Tivicay/Truvada has changed my life, I experienced lots of side effects from the other regimens but Tivicay has been great! I'm excited for you!!!


Offline a2z

  • Member
  • Posts: 193
Re: TIVICAY SIDE EFFECTS
« Reply #5 on: August 24, 2014, 05:57:14 PM »
I started two days earlier and I'm on day 20.  So far, no noticeable changes from Isentress, good or bad.

Still got lots of ringing in the ears and headaches.
Dates are blood draw dates:
5/23/14: CD4 895 --.-% VL UD - Truvada/Isentress
09/21/09: CD4 898 27.0% VL 120 - back on track, same meds.High level enzymes, but less so
06/15/09: CD4 478 21.8% VL 1150 - high liver enzymes... looks like I may not be resistant
05/22/09: Fixed insurance, resumed medicine
04/17/09: Ran out of medicine, could not resolve insurance problems
04/01/09: CD4 773 28% VL 120 - high liver enzymes
12/01/08: CD4 514 23% VL 630
10/17/08 started Reyataz, Norvir and Truvada. -- possibly minor neuropathy, but otherwise okay.
9/10/08: CD4 345 17%, VL > 78K
8/18/08: CD4 312 18%, VL > 60K (considering meds)
12/19/07: CD4 550 28% VL > 100K (no meds yet)
Diagnosed 10/23/07

Offline altinosubra

  • Member
  • Posts: 4
Re: TIVICAY SIDE EFFECTS
« Reply #6 on: August 28, 2014, 02:24:44 AM »
Hi,

I have been on Truvada and Tivicay for about 6 months, and I have not had any health issues.

Combination of Truvada and Tivicay is my first regiment as I am newly infected.

In the past one month thou, I have started noticing facial wasting, which I am going to meet with a doctor tomorrow to discuss this issue.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.